# SDR QXEA0201323

- Difficulty date: August 28, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 9,729 hours, 13,639 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT HAND INBOARD SEAT TRACK X212 TO X226 OUTBOARD FLOORBOARD FLANGE HAS CORROSION IN SIXTEEN SPOTS.
